Juan de Dios Pérez Jiménez
Juan de Dios Pérez Jiménez

×

Publicaciones del grupo [rss]
2018
J.D. Pérez. On the structure vector field of a real hypersurface in complex quadric Open Math. 16 (2018) , 185–189. MathScinet [bib] [doi]
J.D. Pérez, I. Jeong, J. Ko, Y.J. Suh. Real hypersurfaces with Killing shape operator in the complex quadric Mediterr. J. Math. 15 (2018) no. 1 , Art. 6, 15. MathScinet [bib] [doi]
2017
J.D. Pérez. Derivatives on real hypersurfaces of non-flat complex space forms Chapter in Hermitian-Grassmannian submanifolds Springer, Singapore 203 (2017) , 27–37. MathScinet [bib]
G. Kaimakamis, K. Panagiotidou, J.D. Pérez. Derivatives on real hypersurfaces of two-dimensional non-flat complex space forms Mediterr. J. Math. 14 (2017) no. 2 , Art. 74, 14. MathScinet [bib] [doi]
J.D. Pérez. Lie derivatives and structure Jacobi operator on real hypersurfaces in complex projective spaces Differential Geom. Appl. 50 (2017) , 1–10. MathScinet [bib] [doi]
2016
G. Kaimakamis, K. Panagiotidou, J.D. Pérez. A classification of three-dimensional real hypersurfaces in non-flat complex space forms in terms of their generalized Tanaka-Webster Lie derivative Canad. Math. Bull. 59 (2016) no. 4 , 813–823. (Paging previously given as: 1--11) MathScinet [bib] [doi]
J.D. Pérez, H Lee, Y.J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor in the GTW connection Canad. Math. Bull. 59 (2016) no. 4 , 721–733. (Paging previously given as: 1--13) MathScinet [bib] [doi]
J.D. Pérez. Comparing Lie derivatives on real hypersurfaces in complex projective spaces Mediterr. J. Math. 13 (2016) no. 4 , 2161–2169. MathScinet [bib] [doi]
J.D. Pérez. Lie derivatives on a real hypersurface in complex two-plane Grassmannians Publ. Math. Debrecen 89 (2016) no. 1-2 , 63–71. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J.D. Pérez. The structure Jacobi operator of three-dimensional real hypersurfaces in non-flat complex space forms Kodai Math. J. 39 (2016) no. 1 , 154–174. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J.D. Pérez. Real hypersurfaces in non-flat complex space form with structure Jacobi operator of Lie-Codazzi type Bull. Malays. Math. Sci. Soc. 39 (2016) no. 1 , 17–27. MathScinet [bib] [doi]
2015
J.D. Pérez. Commutativity of Cho and structure Jacobi operators of a real hypersurface in a complex projective space Ann. Mat. Pura Appl. (4) 194 (2015) no. 6 , 1781–1794. MathScinet [bib] [doi]
J.D. Pérez, Y.J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
K. Panagiotidou, J.D. Pérez. On the Lie derivative of real hypersurfaces in \(CP^2\) and \(CH^2\) with respect to the generalized Tanaka-Webster connection Bull. Korean Math. Soc. 52 (2015) no. 5 , 1621–1630. MathScinet [bib] [doi]
K. Panagiotidou, J.D. Pérez. The normal Jacobi operator of real hypersurfaces in complex hyperbolic two-plane Grassmannians Internat. J. Math. 26 (2015) no. 9 , 1550075, 14. MathScinet [bib] [doi]
J.D. Pérez, Y.J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
J.D. Pérez, Y.J. Suh. Generalized Tanaka-Webster and covariant derivatives on a real hypersurface in a complex projective space Monatsh. Math. 177 (2015) no. 4 , 637–647. MathScinet [bib] [doi]
E. Pak, J.D. Pérez, Y.J. Suh. Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians Czechoslovak Math. J. 65(140) (2015) no. 2 , 569–577. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J.D. Pérez. A new condition on the structure Jacobi operator of real hypersurfaces in non-flat complex space forms Mediterr. J. Math. 12 (2015) no. 2 , 525–540. MathScinet [bib] [doi]
K. Panagiotidou, J.D. Pérez. Commuting conditions of the \(k\)-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms Open Math. 13 (2015) , 321–332. MathScinet [bib] [doi]
Powered by bibtexbrowser

Responsable web: Miguel Ortega | Powered by w3.css and http://fontello.com/